# SDR AALA984187

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM AT STATION RBL 78 AND 75 HAD CORROSION BLENDED ON TOP SURFACE BEYOND SRM LIMITS.  FABRICATED EXTENDED REPAIR STRAP FROM .063-7075-T6.  INSTALL REPAIR STRAP WET WITH BMS 5-95 USE BACB3DW6 FASTENERS OR EQUIVALENT.  (M)
